# SDR DALA2024031403354

- Difficulty date: February 29, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0243670) PASSENGER COMPARTMENT FLOOR STRUCTURE, RIGHT ENTRY SILL BEAM WITH CORROSION EVIDENCE BTW STA 328 TO STA 294. PASSENGER COMPARTMENT FLOOR STRUCTURE, RIGHT ENTRY SILL BEAM, STA 294 TO 328 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
